MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CTB33, 11X100 KII SH BLD ZTHR 6/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES CTB33, 11X100 KII SH BLD ZTHR 6/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CTB33
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/09/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Ra has received the incident device and has been assigned to engineering for evaluation.A follow-up report will be sent upon completion of investigation.In accordance to 21 cfr 803.56, if we obtain additional information, which was not known or was not available when the initial report was submitted, then the supplemental report will be submitted to the fda.
 
Event or Problem Description
Lap chole - "while performing lap chole, the surgeon noticed, after inserting scissors into the trocar, slivers of plastic consistent with the same colors of the trocar cannula.The slivers of plastic were removed during the procedure.Also included a new pair of scissor inserts that were used as well as pictures of the slivers, specimen, and trocar used during procedure." patient status - ok.

Brand Name
CTB33, 11X100 KII SH BLD ZTHR 6/BX
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
wendy kobayashi
22872 avenida empresa
rancho santa margarita, CA 92688
9497138059
MDR Report Key5704699
Report Number2027111-2016-00440
Device Sequence Number3745079
Product Code GCJ
UDI-Device Identifier00607915124250
UDI-Public(01)00607915124250(17)190224(30)01(10)1265813
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K072674
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/09/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/24/2019
Device Model NumberCTB33
Device Catalogue Number101219501
Device Lot Number1265813
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/16/2016
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/09/2016
Supplement Date Received by Manufacturer05/09/2016
Initial Report FDA Received Date06/07/2016
Supplement Report FDA Received Date06/07/2016
Date Device Manufactured02/25/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown